# SDR SIMA20161128004

- Difficulty date: November 28, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 34,170 hours, 24,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE LOCATED ON FWD SIDE OF THE RIGHT BULKHEAD RBL 26 AT FLOOR LEVEL HAS A ONE INCH CRACK.  INSTALLED A NEW ANGLE IAW SRM 51-42-06.
